# SDR P2EA97035

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 654645424
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, RIGHT AILERON HAS SEVERAL DENTS AND CREASES ON LOWER SURFACE.  DURING OPEN UP FOR DAMAGE REMOVAL FOUND DELAMINATION AND WATER CONTAMINATION EXCEEDING REPAIR LIMITS.  REPLACED RIGHT AILERON PER MM 27-11-11.  (M)
